MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number AM6130
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - 1 jan 2024 is a place holder since the date of event is unknown.D1 brand name: 6" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer.D4 & h4 - because the lot# is unknown, the manufacture and expiration dates are unknown.E1 initial reporter phone number and email are unknown.H.6 the device has not yet been received, upon receiving the device, an investigation will be completed.When complete, then a supplemental mdr will be submitted.
 
Event or Problem Description
An event on an unknown date involving a 6" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer experienced leakage.It was reported that their cicu had leaking issues with the am6130 manifold set.They had issues where the tubing meets the manifold.Sample is available for evaluation.There was unknown patient involvement, unknown adverse event and unknown delay in therapy.
 
Additional Manufacturer Narrative
Received two (2) samples one (1) used.List #am6130, 6" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer.One (1) used.List #am6130, 6" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer, one (1) used.List #unknown, microclave.As received, no physical damage or other anomalies were observed leak tested both samples, sample #! had a small hole in the tubing where it mates with the manifold, tubing bond was sufficient.Probable cause, unintentional bending forces.Sample #2 noticed that the connection at the mixing valve was not secure, the male luer was not fully inserted into the female luer threads, causing the leak.Probable cause, connection not fully inserted during assembly in ensenada.Confirmed customer complaint of leaking where the tubing meets the manifold on both returned samples.D9 - date returned to mfg: 9/16/2024.A device history review (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
6" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20228631
Report Number9617594-2024-01305
Device Sequence Number20642981
Product Code FMG
UDI-Device Identifier00887709087712
UDI-Public00887709087712
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6130
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRUG , MFR UNK.
Patient SexUnknown